The HOMFLY-PT polynomials of sublinks and the Yokonuma–Hecke algebras

Abstract : We describe completely the link invariants constructed using Markov traces on the Yokonuma–Hecke algebras in terms of the linking matrix and the Hoste–Ocneanu–Millett–Freyd–Lickorish–Yetter–Przytycki–Traczyk (HOMFLY-PT) polynomials of sublinks.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01962477
Contributor : Imb - Université de Bourgogne <>
Submitted on : Thursday, December 20, 2018 - 4:08:09 PM
Last modification on : Friday, December 21, 2018 - 1:19:55 AM

Links full text

Identifiers

Collections

Citation

Loïc Poulain D’andecy, Emmanuel Wagner. The HOMFLY-PT polynomials of sublinks and the Yokonuma–Hecke algebras. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Cambridge University Press (CUP), 2018, 148 (06), pp.1269-1278. ⟨10.1017/S0308210518000203⟩. ⟨hal-01962477⟩

Share

Metrics

Record views

33